# SDR SWAA2021120741015

- Difficulty date: November 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AFT POSITION, BS 907 - 927 BETWEEN S25R TO S27R AFT CARGO.   REPLACED ANGLE AND FASTENERS IAW SRM 51-40-02, 51-10-02, AND DRAWING 147A7221 REV D.  MEASURE OF CRACK IS L=0.234.
